# SDR ASAA0944161

- Difficulty date: December 18, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 49,921 hours, 27,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486150
- Condition: Punctured
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB MID FLAP TRAILING EDGE WEDGE HAS A PUNCTURE IB OF 2ND TRACK.  REMOVED EXISTING DOUBLER FABBED REPAIR PARTS AND BONDED REPAIR IAW B737 400 SRM 51 70 10.
